Found: 6 resources


Narrow your search

Resource type

article (5)

journal (1)


Language

English (5)


Year
From To Submit

2018 (1)

2017 (2)

2015 (1)

2012 (1)

Listing 1 - 6 of 6
Sort by

SEIF-ADJIONT OPERATOR OF PERIDYNAMIC MODEL

Journal of Al-Qadisiyah for Computer Science and Mathematics, 2012, Volume 4, Issue 2, Pages 1-7
 

Scientifie journal Of physical education

Published by Al-Muthanna University

ISSN: 2226-6631 (Paper)

Subjects: Education (General)

 

Listing 1 - 6 of 6
Sort by